Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 314, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On invariants of graphs with applications to knot theory
Kunio Murasugi.
Trans. Amer. Math. Soc. 314 (1989), 1-49
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930077
Propagation of $L^{q}_{k}$-smoothness for solutions of the Euler equation
Gustavo Ponce.
Trans. Amer. Math. Soc. 314 (1989), 51-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 937250
Mel′nikov transforms, Bernoulli bundles, and almost periodic perturbations
Kenneth R. Meyer and George R. Sell.
Trans. Amer. Math. Soc. 314 (1989), 63-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 954601
Global solvability of the derivative nonlinear Schrödinger equation
Jyh-Hao Lee.
Trans. Amer. Math. Soc. 314 (1989), 107-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 951890
Summability of Hermite expansions. I
S. Thangavelu.
Trans. Amer. Math. Soc. 314 (1989), 119-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 958904
Summability of Hermite expansions. II
S. Thangavelu.
Trans. Amer. Math. Soc. 314 (1989), 143-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 958904
Equivalent conditions to the spectral decomposition property for closed operators
I. Erdélyi and Sheng Wang Wang.
Trans. Amer. Math. Soc. 314 (1989), 171-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 962279
On the Cauchy problem and initial traces for a degenerate parabolic equation
E. DiBenedetto and M. A. Herrero.
Trans. Amer. Math. Soc. 314 (1989), 187-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 962278
Similarity, quasisimilarity, and operator factorizations
Raúl E. Curto and Lawrence A. Fialkow.
Trans. Amer. Math. Soc. 314 (1989), 225-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 962277
Superprocesses and their linear additive functionals
E. B. Dynkin.
Trans. Amer. Math. Soc. 314 (1989), 255-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930086
Index formulas for elliptic boundary value problems in plane domains with corners
Gregory Eskin.
Trans. Amer. Math. Soc. 314 (1989), 283-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961621
Variational problems on contact Riemannian manifolds
Shukichi Tanno.
Trans. Amer. Math. Soc. 314 (1989), 349-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1000553
Singular relaxation moduli and smoothing in three-dimensional viscoelasticity
Wolfgang Desch and Ronald Grimmer.
Trans. Amer. Math. Soc. 314 (1989), 381-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 939803
On $H_{*}(Ω^{n+2}S^{n+1};F_{2})$
Thomas J. Hunter.
Trans. Amer. Math. Soc. 314 (1989), 405-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 946423
Limitation topologies on function spaces
Philip L. Bowers.
Trans. Amer. Math. Soc. 314 (1989), 421-431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930074